# SDR DALA2018050303012

- Difficulty date: May 2, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 47,004 hours, 31,146 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Ram Air Inlet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR INLET RIGHT INTERNAL SKATE ANGLE HAD A 01 INCH CRACK AT AFT END.   REMOVED  AND REPLACED THE ANGLE IAW DWG 5912188.
